# SDR SWAA2016100608514

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 36,763 hours, 17,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE AUTO DEPLOYMENT DURING MAINTENANCE UNSUCCESSFUL.   SLIGHT WAS HUNG UP ON CASE LATCH.  R & R THE SLIDE IAW MT.
